# SDR DALA2017063005126

- Difficulty date: June 29, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 67,633 hours, 13,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS 900.  ALL EMERGENCY LIGHTS AND SIGNS OPS NML AT THIS TIME. EXIT LIGHT IN CREW REST RELAMPED.
